# SDR IPXA2014071183569

- Difficulty date: June 18, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CENTER WING LOWER STRINGER 47 HAS TWO CRACKS.   ACCOMPLISHED REPAIR ON CENTER WING LOWER STRINGER 47 WITH SPLICE REPAIR FROM STA XCW=32 TO XCW -32 IAW EA 011-5710-01-A5435, REV I/R AND EO 5710-54786-A.
